# SDR AWXA200600559

- Difficulty date: March 2, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528948
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DETECTED CRACKED FLOOR SUPPORT CHANNEL ASSEMBLY, .500 INCHES, IN CABIN AT BS 540 BL 0 TO BL 24R.  MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT CHANNEL ASSEMBLY IN CABIN AT BS 540 BL 0 TO  BL 24R IAW BOEING 737-300 SRM 51-40-02-0G FIG 2 AND SRM 51-40-05-0G FIG 4.
